drug side effects
2.0K Shares

What started off as a routine admission has sent shockwaves through the medical community. Doctors at Whiskey Tango Foxtrot (WTF) Hospital are reporting that a woman admitted this week for exacerbation of end-stage chronic dramaticus asked doctors about the side effects of her medication, and then subsequently developed every single one of them.

drug side effects“It’s the craziest thing I’ve ever seen,” a senior attending physician told GomerBlog. “She was really worried about what side effects the drug would have, and whether it would interfere with her paleo diet. We did our due diligence by telling her what could happen, no matter how remote.”

Within 48 hours of her admission, the patient had developed nausea, headache, anxiety, palpitations, blurry vision, and dry mouth. She also paradoxically reported both constipation and diarrhea, both drowsiness and insomnia, both depression and euphoria, and both decreased and increased libido.

Doctors have already discontinued the drug. They are planning to treat her with a highly tolerated new experimental drug, whose only reported side effect is an overwhelming desire to go home and never come back to the hospital.

image_pdfimage_print
2.0K Shares

Tags:

  • Show Comments

2.0K Shares